# SDR 98FDEA00583

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163517
- Condition: Corroded
- Location: E & E Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 546  CORROSION (C53-100-010) ON E&E DOOR FRAME AT BS 423, RBL 4-LBL 4, WL 148.  **  S/D  **  R&R E & E DOOR FRAME AT BS 423, WL 148 PER FEDEX SRM 51-30-2 & FEDEX SRM 51-10-1.
